EconPapers    
Economics at your fingertips  
 

Monotonicity of Probit Weights

Martin Schumann () and Gautam Tripathi
Additional contact information
Martin Schumann: CREA, Université du Luxembourg

DEM Discussion Paper Series from Department of Economics at the University of Luxembourg

Abstract: We demonstrate that the probit weight function is U-shaped on R, i.e., it is decreasing on (infinity,0), strictly increasing on [0,infinity), and strictly convex on R. Knowledge of the shape of the probit weight function can resolve any confusion that may arise from a result in the classic paper of Sampford (1953).

Keywords: Probit weight of function; Shape (search for similar items in EconPapers)
JEL-codes: C18 C25 (search for similar items in EconPapers)
Date: 2017
New Economics Papers: this item is included in nep-ecm
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
https://hdl.handle.net/10993/30994 (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:luc:wpaper:17-08

Access Statistics for this paper

More papers in DEM Discussion Paper Series from Department of Economics at the University of Luxembourg Contact information at EDIRC.
Bibliographic data for series maintained by Marina Legrand ().

 
Page updated 2025-04-01
Handle: RePEc:luc:wpaper:17-08